American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 91 found      Go to page: 1 2 3 4

[1] V. V. Golomozyĭ. An estimate of the stability for nonhomogeneous Markov chains under classical minorization condition. Theor. Probability and Math. Statist. 88 (2014) 35-49.
Abstract, references, and article information   
View Article: PDF

[2] M. V. Kartashov. The asymptotic behavior of rare Markov moments defined on time inhomogeneous Markov chains. Theor. Probability and Math. Statist. 88 (2014) 109-121.
Abstract, references, and article information   
View Article: PDF

[3] Michael Hinz and Alexander Teplyaev. Local Dirichlet forms, Hodge theory, and the Navier-Stokes equations on topologically one-dimensional fractals. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] M. V. Kartashov and V. V. Golomozyĭ. Maximal coupling procedure and stability of discrete Markov chains. II. Theor. Probability and Math. Statist. 87 (2013) 65-78.
Abstract, references, and article information   
View Article: PDF

[5] Ming Yang. Capacity, energy and potential theory for random fields. Trans. Amer. Math. Soc. 366 (2014) 3821-3863.
Abstract, references, and article information   
View Article: PDF

[6] Panki Kim and Ante Mimica. Green function estimates for subordinate Brownian motions: Stable and beyond. Trans. Amer. Math. Soc. 366 (2014) 4383-4422.
Abstract, references, and article information   
View Article: PDF

[7] Liang Zhang. Packing dimension of images of additive L\'evy processes. Trans. Amer. Math. Soc. 366 (2014) 2719-2736.
Abstract, references, and article information   
View Article: PDF

[8] Masayoshi Takeda. A tightness property of a symmetric Markov process and the uniform large deviation principle. Proc. Amer. Math. Soc. 141 (2013) 4371-4383.
Abstract, references, and article information   
View Article: PDF

[9] M. V. Kartashov and V. V. Golomozyĭ. Maximal coupling procedure and stability of discrete Markov chains. I. Theor. Probability and Math. Statist. 86 (2013) 93-104.
Abstract, references, and article information   
View Article: PDF

[10] M. V. Kartashov and V. V. Golomozyĭ. The mean coupling time for independent discrete renewal processes. Theor. Probability and Math. Statist. 84 (2012) 79-86.
Abstract, references, and article information   
View Article: PDF

[11] M. V. Kartashov. Improvement of the stability of solutions of an inhomogeneous perturbed renewal equation on the semiaxis. Theor. Probability and Math. Statist. 84 (2012) 65-78.
Abstract, references, and article information   
View Article: PDF

[12] Feng-Yu Wang and Lixin Yan. Gradient estimate on convex domains and applications. Proc. Amer. Math. Soc. 141 (2013) 1067-1081.
Abstract, references, and article information   
View Article: PDF

[13] Zhen-Qing Chen, Panki Kim, Renming Song and Zoran Vondraček. Boundary Harnack principle for $\Delta+ \Delta^{\alpha/2}$. Trans. Amer. Math. Soc. 364 (2012) 4169-4205.
Abstract, references, and article information   
View Article: PDF

[14] Yu. M. Kartashov. Limit theorems for difference additive functionals. Theor. Probability and Math. Statist. 83 (2011) 83-94. MR 2768850.
Abstract, references, and article information   
View Article: PDF

[15] Zhen-Qing Chen and Masatoshi Fukushima. A localization formula in Dirichlet form theory. Proc. Amer. Math. Soc. 140 (2012) 1815-1822. MR 2869166.
Abstract, references, and article information
View Article: PDF

[16] M. V. Kartashov. A minimal uniform renewal theorem and transition phenomena for a nonhomogeneous perturbation of the renewal equation. Theor. Probability and Math. Statist. 82 (2011) 27-41. MR 2790481.
Abstract, references, and article information   
View Article: PDF

[17] Camille Petit. Harmonic functions on hyperbolic graphs. Proc. Amer. Math. Soc. 140 (2012) 235-248. MR 2833536.
Abstract, references, and article information   
View Article: PDF

[18] M. V. Kartashov. Boundedness, limits, and stability of solutions of a perturbation of a nonhomogeneous renewal equation on a semiaxis. Theor. Probability and Math. Statist. 81 (2010) 71-83. MR 2667311.
Abstract, references, and article information   
View Article: PDF

[19] Diego Armentano, Carlos Beltrán and Michael Shub. Minimizing the discrete logarithmic energy on the sphere: The role of random polynomials. Trans. Amer. Math. Soc. 363 (2011) 2955-2965. MR 2775794.
Abstract, references, and article information   
View Article: PDF

[20] Ping He. A formula on scattering length of dual Markov processes. Proc. Amer. Math. Soc. 139 (2011) 1871-1877. MR 2763774.
Abstract, references, and article information   
View Article: PDF

[21] Jiangang Ying and Minzhi Zhao. The uniqueness of symmetrizing measure of Markov processes. Proc. Amer. Math. Soc. 138 (2010) 2181-2185. MR 2596057.
Abstract, references, and article information   
View Article: PDF

[22] Kôhei Uchiyama. The hitting distributions of a line for two dimensional random walks. Trans. Amer. Math. Soc. 362 (2010) 2559-2588. MR 2584611.
Abstract, references, and article information   
View Article: PDF

[23] Masayoshi Takeda. A formula on scattering length of positive smooth measures. Proc. Amer. Math. Soc. 138 (2010) 1491-1494. MR 2578543.
Abstract, references, and article information   
View Article: PDF

[24] Aleksey M. Kulik. Difference approximation of the local times of multidimensional diffusions. Theor. Probability and Math. Statist. 78 (2009) 97-114. MR 2446852.
Abstract, references, and article information   
View Article: PDF

[25] M. V. Kartashov. Inhomogeneous perturbations of a renewal equation and the Cramér-Lundberg theorem for a risk process with variable premium rates. Theor. Probability and Math. Statist. 78 (2009) 61-73. MR 2446849.
Abstract, references, and article information   
View Article: PDF

[26] Zhen-Qing Chen. On notions of harmonicity. Proc. Amer. Math. Soc. 137 (2009) 3497-3510. MR 2515419.
Abstract, references, and article information
View Article: PDF

[27] Yu. M. Kartashov. Sufficient conditions for the convergence of local-time type functionals of Markov approximations. Theor. Probability and Math. Statist. 77 (2008) 39-55. MR 2432771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Robert C. Dalang and Marta Sanz-Solé. H\"older-Sobolev regularity of the solution to the stochastic wave equation in dimension three. Memoirs of the AMS 199 (2009) MR 2512755.
Book volume table of contents   

[29] Takahiro Kazami and Kôhei Uchiyama. Random walks on periodic graphs. Trans. Amer. Math. Soc. 360 (2008) 6065-6087. MR 2425703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] M. V. Kartashov. The stability of transient quasi-homogeneous Markov semigroups and an estimate of the ruin probability. Theor. Probability and Math. Statist. 75 (2007) 41-50. MR 2321179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 91 found      Go to page: 1 2 3 4